MAUDE Adverse Event Report: LIMACORPORATE S.P.A. TT MB BASEPLATE; SMR TT METAL BACK BASEPLATE (TI6AL4V) - STANDARD

LIMACORPORATE S.P.A. TT MB BASEPLATE; SMR TT METAL BACK BASEPLATE (TI6AL4V) - STANDARD
Model Number 1375.15.610
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 11/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation checking the manufacturing and sterilization charts of the products involved in the event, no pre-existing anomaly has been discovered in the items belonging to the same product codes and lot numbers as the products revised.According to our records: - at least 43 out of 64 pieces belonging to lot number 23at252 and sterilization number (b)(4) have been implanted.- at least 9 out of 11 pieces belonging to lot number 2400526 and sterilization number (b)(4) have been implanted.- at least 8 out of 12 pieces belonging to lot number 2220794 and sterilization number (b)(4) have been implanted.- at least 21 out of 56 pieces belonging to lot number 2223558 and sterilization number (b)(4) have been implanted.- at least 21 out of 30 pieces belonging to lot number 2309329 and sterilization number (b)(4) have been implanted.This is the first and only complaint received on these lot numbers.Neither removed devices nor radiographies or additional information were available, then no further investigation could be performed on the event.However, according to the information received by the complaint source, the event was described as a staged revision due to a patient infection not related to the implant and there was no implant failure either.Thus, considering that: - no pre-existing anomaly has been discovered by checking the manufacturing and sterilization charts of the product codes involved in the event - according to the information received, the revision was not related to implant failure.We have no evidence to consider the event as product related.Pms data according to the pms data, the revision rate of smr reverse due to infection is around (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective actions is required for this specific case.Limacorporate will continue monitoring the market to promptly detect any further similar issue.Note: this is a combined initial-final mdr.
 
Event or Problem Description
Revision surgery performed on (b)(6)2024, due to infection.This was a planned revision for a patient who had an infection.There was no implant failure.The following components were removed: - smr reverse liner + 3 mm (part code 1360.50.815, lot number 23at252, sterilization number (b)(4)).- smr glenosphere ø 36mm (part code 1374.09.111, lot number 2400526, sterilization number (b)(4)).- smr small/std connector +4 (part code 1374.15.324, lot number 2220794, sterilization number (b)(4)).- smr glenoid peg tt s/std #m (part code 1375.14.662, lot number 2223558, sterilization number (b)(4)).- smr glenoid baseplate standard (part code 1375.15.610, lot number 2309329, sterilization number (b)(4)).The components removed were replaced with the following new components: - smr retentive liner std (part code 1361.50.810, lot 20at149, sterilization number (b)(4)).- smr glenosphere ø 36mm (part code 1374.09.111, lot number 2424117, sterilization number (b)(4)).- smr small/std connector lat +2 (part code 1374.15.322, lot number 2416523, sterilization number (b)(4)).- smr glenoid peg tt small/std #long (part code 1375.14.663, lot number 2104941, sterilization (b)(4)).- smr glenoid baseplate standard (part code 1375.15.610, lot number 2120302, lot number (b)(4)).During the revision surgery, in addition to the components listed, the smr finned stem (code 1304.15.017) and the smr reverse humeral body (code 1352.15.010), previously implanted, were removed and replaced with new components.Previous surgery took place on (b)(6) 2024.The patient is a male, date of birth (b)(6) 1948.Event happened in the united states.

Brand Name
TT MB BASEPLATE
Common Device Name
SMR TT METAL BACK BASEPLATE (TI6AL4V) - STANDARD
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key21090857
Report Number3008021110-2024-00105
Device Sequence Number9161413
Product Code KWT
UDI-Device Identifier08033390089579
UDI-Public08033390089579
Combination Product (Y/N)N
PMA/510(K) Number
K133349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1375.15.610
Device Lot Number2309329
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown